# SDR AALA201611269002

- Difficulty date: November 23, 2016
- Submitted: November 27, 2016
- Operation: Air carrier
- Aircraft: N293AY
- Make and model: Airbus A330-243
- Aircraft serial: 1526
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE FLIGHT EXPERIENCED A DIRTY SOCK SMELL DURING APPROACH. MAINTENANCE ACTION PENDING. THE AIRCRAFT WAS NOT GROUNDED. NO FAULTS WERE NOTED.
